# SDR SWAA2023082386622

- Difficulty date: August 7, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME IS CRACKED IN THE LOWER RADIUS AT FED HEADER SUPPORT<[01] REPAIRED BS 312 FRAME LOWER RADIUS IAW EA # M-22-153-01244;[02] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTION COMPLETE. CARD COMPLETE
